# SDR GTIA2019121654868

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 14,634 hours, 6,568 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Extract
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD NOISE NEAR FROM DOOR AREA VOBRATION FELT BEHIND FO'S SEAT PLASTIC BURN SMELL IN COCKPIT & CABIN-INSPECTED FWD AVIONICS COMPARTMENT AND FOUND EXTRACT FAN SEIZED TO BE SOURCE OF SMELL REF LP 2561623-1 FOR CORRECTIV ACTION
